1 doctor weighed in:

I know i have a problem with my thyroid, but i have tried synthroid, (thyroxine) but I think it has to do with potassium deficiency, is that possible for the weight gain, fluid retention, charlie horses,?

1 doctor weighed in
Dr. Yash Khanna
Family Medicine

In brief: Not likely

You have to stop guessing.
If you have a thyroid problem and if you were prescribed Synthroid (thyroxine) means you have Hypothyroidism,you have to continue and follow up with your Doctor who prescribed the Synthroid (thyroxine) as you will need repeat blood test to see if you need any dose adjustment. Pottasium deficiency does not cause weight gain and fluid retention,ask your doctor to check potassium level as well

In brief: Not likely

You have to stop guessing.
If you have a thyroid problem and if you were prescribed Synthroid (thyroxine) means you have Hypothyroidism,you have to continue and follow up with your Doctor who prescribed the Synthroid (thyroxine) as you will need repeat blood test to see if you need any dose adjustment. Pottasium deficiency does not cause weight gain and fluid retention,ask your doctor to check potassium level as well
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
14 years in practice
508K people helped
Continue
111,000 doctors available